# SDR 9810729609

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND COCKPIT AND FORWARD CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
